Improved Model for the Penetration of Liquid Jets in Subsonic Crossflows
سال
: 2008شناسه الکترونیک: 10.2514/1.28254
کالکشن
:
-
آمار بازدید
Improved Model for the Penetration of Liquid Jets in Subsonic Crossflows
Show full item record
contributor author | A. Mashayek | |
contributor author | A. Jafari | |
contributor author | N. Ashgriz | |
date accessioned | 2020-03-11T18:48:30Z | |
date available | 2020-03-11T18:48:30Z | |
date issued | 2008 | |
identifier other | FRty5Zty4VwrQgmJ3oOUrk6YKBQRBgHvRWJ7BleYw0Gx4KwmZm.pdf | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/628841 | |
format | general | |
language | English | |
title | Improved Model for the Penetration of Liquid Jets in Subsonic Crossflows | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 4783140 | |
identifier doi | 10.2514/1.28254 | |
journal title | AIAA Journal | |
coverage | Academic | |
pages | 2674-2686 | |
journal volume | 46 | |
journal issue | 11 | |
filesize | 7335516 | |
citations | 2 |